# SDR MZZA99233

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING HALF D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3 INBH BY 2 INCH BY .084 INCH DEEP IG CORROSION WAS FOUND ON LEFT WING CENTER SECTION LOWER SKIN BETWEEN S-4C AND S-53 AT LBBL 29.5.  THE CORROSION WAS BLENDED OUT AND REPAIRED PER B727 SRM CHAPTER 57-30-03 FIG 10.  (M)
